MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 36MM I.D. SIZE G NEUTRAL LINER; PROSTHESIS, HIP

ZIMMER BIOMET, INC. 36MM I.D. SIZE G NEUTRAL LINER; PROSTHESIS, HIP
Catalog Number 30103607
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision procedure 5 months post implantation due to an anterior dislocation.Patient's soft tissue bulk had made initial approach difficult and cup version was also not ideal.There is no further information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).D10: 110010247; item name g7 osseoti 4 hole shell 58mm g; lot # 66440575.G2: foreign: new zealand.The device will not be returned for analysis as it¿s location is not known; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4, g3, g6, h2, h6, and h11.Visual examination of the provided pictures identified the explanted device but could not be used to confirm the complaint.Device not returned, further analysis cannot be made.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided and reviewed by a health care professional.Single undated image reviewed and not submitted to mmi.Unable to align image with event.A definitive root cause cannot be determined, however there was a competitor head used with a zimmer biomet liner.It's unknown if this caused or contributed to the reported event.As per ifu , it states 'do not use components of the g7® acetabular system with components of any other system or manufacturer, unless authorized by zimmer biomet.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no update to the prior event description provided.

Brand Name
36MM I.D. SIZE G NEUTRAL LINER
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21575737
Report Number0001822565-2025-00579
Device Sequence Number8272331
Product Code LPH
UDI-Device Identifier00889024519923
UDI-Public(01)00889024519923(17)290224(10)66522413
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number30103607
Device Lot Number66522413
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Supplement Date Received by Manufacturer05/13/2025
Initial Report FDA Received Date03/11/2025
Supplement Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age59 YR
Patient SexUnknown